# SDR DALA2018110706629

- Difficulty date: November 6, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 48,279 hours, 4,337 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME-CRACKED INT OF PYLON, AFT AND ABOVE PNL 443 DL. COMPLETED REPAIR OF NR 2 PYLON I/B SIDE NR 4 FRAME IAW ER/A572845-14 REV O PRI AND ER/A MATCH.
